Solitary waves as fixed points of infinite-dimensional maps in an optical bistable ring cavity

David McLaughlin, Jerome V. Moloney, Alan C. Newell

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationFluids and plasmas: Geometry and dynamics (Boulder, Colo., 1983)
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages369-376
Volume28
StatePublished - 1984

Publication series

NameContemporary Mathematics, 28

Cite this

McLaughlin, D., Moloney, J. V., & Newell, A. C. (1984). Solitary waves as fixed points of infinite-dimensional maps in an optical bistable ring cavity. In Fluids and plasmas: Geometry and dynamics (Boulder, Colo., 1983) (Vol. 28, pp. 369-376). (Contemporary Mathematics, 28). American Mathematical Society.